MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER; CATHETER, PERCUTANEOUS

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER; CATHETER, PERCUTANEOUS
Model Number DS2C019
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Codes Arrhythmia (1721); Cardiac Perforation (2513); Vascular Dissection (3160)
Date of Event 11/12/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient presented for an implant procedure.It was reported that, during initial implant, the catheter was rigid and caused the patient's heart to be perforated and blocked.The patient deceased.
 
Additional Manufacturer Narrative
Further information was requested but not received.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspection steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.
 
Event or Problem Description
It was reported that the patient presented for an implant procedure.It was reported that, during initial implant, the catheter was rigid and caused perforation and vascular dissection.The patient deceased.

Brand Name
CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24044338
Report Number2017865-2026-00740
Device Sequence Number15705852
Product Code DQY
UDI-Device Identifier05415067004185
UDI-Public(01)05415067004185(10)10448779(17)270630
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K130257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDS2C019
Device Lot Number10448779
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown